# SDR MWEA95240

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Atomizer
- Part number: 36011932
- Condition: Leaking
- Location: Apu
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS WHILE AT GATE IN MKE, THERE WAS A VERY STRONG FUEL SMELL IN CABIN.  MAINTENANCE FOUND FUEL LEAKING AT FUEL ATOMIZER ON APU BURNER CAN.  REMOVED AND REPLACED ATOMIZER O-RING.  LEAK CHECKED GOOD, RETURNED A/C TO SERVICE.
